I take (have taken for years) Depakote ER (750 mg/daily). I take this for, I believe, 2 reasons. 1) For migraine prevention. and 2) I have (at the present time) a Vaproic Acid level of FOUR (4) mcg/mL! However, I am greatly concerned about weight gain, have recently been experiencing nausea with and without vomiting, dizziness and fatigue. Is there an alternative medication that would work (even better) for me? Thank you for your help!
GypsyWoman; Yes they have come out with many different medications for the prevention of migraines or another type of headaches. The best way to handle this is to get in to see your doctor and let the doctor know your concerns and that you want to try something different. That you are having too many side effects from this medication. And I'm sure that the doctor can come up with something as effective as this or more without the side effects your having to put up with. But it is really up to what the doctor wants to use but you are the patient and just tell the doctor like it is your tired of feeling sick. which is very common with Depakote. GOOD Luck AND HAVE A GREAT DAY. chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2018 • 7 answers
Updated 21 Jan 2012 • 6 answers
Updated 26 Sep 2016 • 2 answers
Updated 31 Mar 2016 • 1 answer
Updated 14 Oct 2018 • 1 answer